全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Christoph Reisinger , Julen Rotaetxe Arto
来源:[J].Journal of Scientific Computing(IF 1.71), 2017, Vol.72 (1), pp.198-230Springer
摘要:We analyse two practical aspects that arise in the numerical solution of Hamilton–Jacobi–Bellman equations by a particular class of monotone approximation schemes known as semi-Lagrangian schemes. These schemes make use of a wide stencil to achieve convergence and result in ...
作者:Athena Picarelli , Christoph Reisinger , Julen Rotaetxe Arto
来源:[J].Journal of Differential Equations(IF 1.48), 2019Elsevier
摘要:Abstract(#br)We study parabolic Hamilton-Jacobi-Bellman (HJB) equations in bounded domains with strong Dirichlet boundary conditions. We work under the assumption of the existence of a sufficiently regular barrier function for the problem to obtain well-posedness and regularity o...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×